# SDR CALA2022071301725

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 120,912 hours, 18,853 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Efis
- Part number: 6229436101
- Part serial: 1807
- Condition: Inoperative
- Location: Tcas
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EFIS SYMBOL GEN NOT DISPLAYING TCAS  TEST PATTERN ON THE L OWER MFD MEL 3422M REQUIRED. RIGHT EFIS SYMBOL GEN PLACED ON MEL 3422M, DDP C/W. MEL 3422M APPROVED REPLACED COMPUTER EFIS RT.  IAW 34-22-01. TEST GOOD   AND TCAS TEST IAW 34-45-00 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1913337  SN OFF 1807 COMPUTER, EFIS   OFF 75-4182-9-0001 1807 ON 75-4182-9-0001 0760
